# SDR AALA202304031104

- Difficulty date: March 29, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N874AN
- Make and model: Boeing 787-8
- Aircraft serial: 65994
- Aircraft time: 2,049 hours, 314 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 4323200916600
- Condition: Smoke
- Location: Zone 900 - Lav/G
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVEN 9B IN AFT GALLEY WAS SMOKING DURING TAXI FOR TAKE OFF. RETURNED TO GATE. **SUPPLEMENTAL REPORT FOR AALA202303301104: REMOVED AND REPLACED #9B AFT GALLEY OVEN PER AMM 25-33-00. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.** (CLOSED)
